# SDR DALA1201250654

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 75,033 hours, 31,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE INSPECTION FOUND 2 INCH CRACK ON AFT CARGO DOOR.  DOOR REPAIRED PER SRM 52-30-01 REPAIR 4.  INSPECTION REQUIRED EVERY 3000 HOURS.
